Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Orientation-preserving mappings, a semigroup of geometric transformations and a class of integral operators


Author: Antonio O. Farias
Journal: Bull. Amer. Math. Soc. 77 (1971), 422-424
MSC (1970): Primary 57D40, 47D05, 44A35; Secondary 30A90, 47E05, 44A15
DOI: https://doi.org/10.1090/S0002-9904-1971-12724-6
MathSciNet review: 0286123
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. D. C. Benson, Extensions of a theorem of Loewner on integral operators, Pacific J. Math. 9 (1959), 365-377. MR 21 #7406. MR 108691
  • 2. C. Loewner, A topological characterization of a class of integral operators, Ann. of Math. (2) 49 (1948), 316-332. MR 9, 502. MR 24487
  • 3. C. J. Titus, The combinatorial topology of analytic functions on the boundary of the disk, Acta Math. 106 (1961), 45-64. MR 166375
  • 4. H. Whitney, On regular closed curves in the plane, Compositio Math. 4 (1937), 276-284. MR 1556973

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 57D40, 47D05, 44A35, 30A90, 47E05, 44A15

Retrieve articles in all journals with MSC (1970): 57D40, 47D05, 44A35, 30A90, 47E05, 44A15


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1971-12724-6

American Mathematical Society